# SDR DALA1029613703

- Difficulty date: October 20, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 35,292 hours, 15,613 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSV14 FLOORBEAM CORRODED STA 294.5 RBL 17.  REPAIRED PER ERA 485086-14 REV ORIGINAL AND SRM 51-40-02 (DL738102949).
